| Model Number |
1504-00-225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
07/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # = > (b)(4).Initial reporter occupation: lawyer.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Medical records received ad 5 oct 2022 were reviewed by clinician.On (b)(6) 2017 patient had a right total knee arthroplasty to address osteoarthritis of the right knee.Depuy components, including depuy patella and depuy cement x2 were used during this procedure.There were no intraoperative complications noted in the operative note.On (b)(6) 2022 the patient had a revision to address failed right total knee arthroplasty.The indications for surgery included: instability, and intraoperative finding, pain, recurrent effusions, of loosen tibial tray at the implant to cement interface.The femoral component was noted to be well fixed, but was removed.Competitor components were used during this procedure, the depuy patella was retained.Doi: (b)(6) 2017; dor: (b)(6) 2022 (right knee).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.